MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter
Catalog Number 119314
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after being placed in op, it was discovered that the foley catheter had come out in the ward.Similar cases occur frequently.Natural drainage.
 
Additional Manufacturer Narrative
Evaluation determined the product met specifications and no product nonconformance was identified.Visual: visual evaluation of the returned sample noted one opened (without original packaging), all silicone foley catheter attached to a drainage bag.Verified material number 119314 and manufacturing lot number ngkn0783.Visual inspection noted no obvious observations.Functional: inflated balloon with 10 ml of solution using the in house luer lock syringe and the catheter rested with no leaks noted.Deflated balloon passively with no cuffing or leaks noted.Flushed the drainage lumen with d.I.Water and it exited through the eyelets with no other leaks or defects noted.Flushed the sample port and filled the drainage bag with blue methyl solution and d.I, water and there were no leaks noted.Our team conducted a review of the reported event using all available information to ensure the continued safety and performance of the product.The investigation has been completed and determined that this issue represents a known failure mode, which has been previously assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be actively monitored as part of our ongoing post market surveillance activities in compliance with regulatory requirements and company procedures.Based on the results of the investigation, no further action is required at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50456181
Report Number1018233-2026-05573
Device Sequence Number9763047
Product Code MJC
UDI-Device Identifier00801741039843
UDI-Public(01)00801741039843
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119314
Device Lot NumberNGKN0783
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown